# SDR ASOA05748

- Difficulty date: September 2, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 14,458 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT INTO CRW FROM ATL, AT APPROXIMATELY 20,000 FEET THE CREW RECEIVED A 3A HYD LOW PRESS CAUTION MESSAGE.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT DIVERTED TO TRI AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE 3A HYDRAULIC PUMP.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
